Handling A Cold Cough During The Period Of TB Treatment?

Illustration of Handling A Cold Cough During The Period Of TB Treatment?
Illustration: Handling A Cold Cough During The Period Of TB Treatment? pharmaceutical-journal.com

Morning … I am a mother following (35 years). Currently I am still in the period of TB treatment, in the 3rd month. I am now coughing colds, after previously my child who was batpil first. Because the first 1-2 days of batpil children fuss day and night, can not sleep soundly. Maybe my body became less fit, on the 4-5 days I felt the signs of going to batpil, and really I was following a cold cough. What I want to ask, why is it that during the treatment period, which is already in 3 months, you can still get batpil? Is there any effect on the disease I am suffering from (TB)? What is the effect on my health, and the treatment that I am taking? For this batpil there is no fever or shortness of breath anyway? I once asked this forum also, that when I took medicine on day 60 (the last drug in the first 2 months), because I had lost one drug (ethambutol), then in the morning I only took 3 kinds of drugs (ryfampicin, pyrazinamide, and isoniazid). I was drinking ethambutol afternoon (maghrib) after buying it to the chemist chemist fa ** a. And I still drink according to doctor’s orders, only the difference in the morning and evening. Is it possible that it also affects my condition? Please explain doctor. Thank you very much … Oh yes, this week I have a schedule to control my doctor. But I still need info on this forum for input for me, thank you

1 Answer:

Good afternoon Rini, thank you for asking again at HealthReplies.com.


Even if you are on TB treatment (whatever month of treatment) your risk of being infected by a virus or other bacteria that causes flu still exists, because the drugs you are taking at this time are specifically intended to treat your TB infection, not to prevent your body from a viral infection. or other bacteria that can cause flu. During TB treatment also does not form any antibodies or immunity that protects you from other diseases. Also note that fever and shortness of breath are not a symptom that must occur when a person has the flu.


For now, because you have only been taking TB treatment for 3 months, it is highly recommended to continue taking these medicines as directed by your doctor. Regarding changes in drug consumption time, you should consult further with your doctor, but in general the difference in time (morning or evening) in drug consumption will not affect your physical condition, but can also affect the effectiveness of the TB treatment you are undergoing.


When you control, it is strongly recommended to share all the complaints that you are currently experiencing, and it is recommended to inquire further about how you have been taking drugs for the effectiveness of the drug in your current condition.


I hope this helps.

: by

Related Question

Causes And Overcomes Babies Who Do Not Want To Drink Milk In A Bottle?

Causes And Overcomes Babies Who Do Not Want To Drink Milk In A Bottle?

(7 months ago)

Hello. I am asha. Currently my child is 2.5 months old. I work 8 hours and leave my child. But my son did not want to drink ASIP using a bottle of pacifier, he also spooned it with... Read more

A Prolonged Cough With Phlegm Accompanied By Thick Brown Phlegm?

A Prolonged Cough With Phlegm Accompanied By Thick Brown Phlegm?

(10 months ago)

Hello I am 26 years old. And have experienced this phlegm since the age of 21 years. The symptom I often experience is when phlegm comes out, a maggot-sized lump of phlegm and it i... Read more

How To Find Out A Diagnosis Of Bacterial Infection?

How To Find Out A Diagnosis Of Bacterial Infection?

(10 months ago)

Hello, I am a woman aged 32 years, I would like to ask, how do we know that we are infected with strep type B bacteria, what laboratory tests need to be done? Thank you... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *